Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: V. A. Vassiliev
Title: Complements of discriminants of smooth maps: Topology and applications
Additional book information: American Mathematical Society, Providence, RI, 1992, 208 pp., US$164.00. ISBN 0-8218-4555-1.

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Frederick R. Cohen
Journal: Bull. Amer. Math. Soc. 31 (1994), 258-265
DOI: https://doi.org/10.1090/S0273-0979-1994-00525-7